Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abnormal PAP smear. Taken medicine for HPV. Afraid of cervical cancer

Hi doctor! Im concern about my recent pap smear coz the result is not good and i was advice to do another test and im afraid of having the cervical cancer . Well i just notice that when i suddenly stop going ti the gym a month after i was having this infection hpv and i was taking med and the one inserted in vagina but still keeps on coming back....what could be the possible reason? My email add is YYYY@YYYY Thanks
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hello, welcome to HCM.
Firstly, you did not tell us your age. If you are sexually active, then you and your partner both has to be treated for HPV infection. Because, unprotected sexual intercourse is an etiological factor of HPV infection.
Now, HPV infection mainly leads to squamous cell carcinoma. because due to the chronic infection there is mutation in P53 gene which ultimately leads to uncontrolled cell growth .
So, you have to repeat the PAP smear, and if the report is bad, you have to be treated meticulously.
It would be better to give you any opinion if you provide me the report of the previous papsmear.
Dr. Arindam
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor